Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS Milwaukee, WI

July 21, 2016Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2016, 5:25 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2016, 5:25 PM CDT (22:25 UTC)
Expired
Jul 21, 2016, 6:30 PM CDT
In force
65 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 85 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:54 PM CDTTSTM WND GST 63Madison Truax Airport, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 4:26 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS53 KMKX 212225
SVRMKX
WIC021-025-111-212330-
/O.NEW.KMKX.SV.W.0051.160721T2225Z-160721T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 PM CDT THU JUL 21 2016

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 630 PM CDT

* AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  DEFOREST...OR NEAR WINDSOR...MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN MADISON...SUN PRAIRIE...WAUNAKEE...WINDSOR...COLUMBUS...
  MARSHALL...LAKE WISCONSIN...DEFOREST...COTTAGE GROVE...LODI...
  POYNETTE...DEERFIELD...CAMBRIDGE...DANE...ARLINGTON...MERRIMAC...
  EAST BRISTOL...INTERSTATE 90/94 INTERCHANGE...
  TOKEN CREEK AND MORRISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4342 8998 4346 8944 4333 8901 4297 8901
TIME...MOT...LOC 2225Z 329DEG 47KT 4331 8932 

HAIL...0.88IN
WIND...60MPH
 
$$

SPM
2 follow-up statements
932 
WWUS53 KMKX 212242
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
542 PM CDT THU JUL 21 2016

WIC021-025-111-212330-
/O.CON.KMKX.SV.W.0051.000000T0000Z-160721T2330Z/
SAUK WI-COLUMBIA WI-DANE WI-
542 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL SAUK...SOUTHERN COLUMBIA AND NORTHEASTERN DANE
COUNTIES...

AT 540 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COTTAGE
GROVE...OR NEAR SUN PRAIRIE...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...WAUNAKEE...WINDSOR...
COLUMBUS...MARSHALL...LAKE WISCONSIN...DEFOREST...COTTAGE
GROVE...LODI...POYNETTE...DEERFIELD...CAMBRIDGE...DANE...
ARLINGTON...MERRIMAC...EAST BRISTOL...INTERSTATE 90/94
INTERCHANGE...TOKEN CREEK AND MORRISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4342 8998 4346 8944 4333 8901 4297 8901
TIME...MOT...LOC 2240Z 329DEG 47KT 4314 8918 

HAIL...0.88IN
WIND...60MPH
 
$$

BSH
488 
WWUS53 KMKX 212301
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT THU JUL 21 2016

WIC021-025-111-212330-
/O.CON.KMKX.SV.W.0051.000000T0000Z-160721T2330Z/
SAUK WI-COLUMBIA WI-DANE WI-
601 PM CDT THU JUL 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL SAUK...SOUTHERN COLUMBIA AND NORTHEASTERN DANE
COUNTIES...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
KOSHKONONG...OR NEAR EDGERTON...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...WAUNAKEE...WINDSOR...COLUMBUS...
MARSHALL...LAKE WISCONSIN...DEFOREST...COTTAGE GROVE...LODI...
POYNETTE...DEERFIELD...CAMBRIDGE...DANE...ARLINGTON...MERRIMAC...EAST
BRISTOL...INTERSTATE 90/94 INTERCHANGE...TOKEN CREEK AND
MORRISONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4342 8998 4346 8944 4333 8901 4297 8901
TIME...MOT...LOC 2300Z 329DEG 47KT 4291 8899 

HAIL...0.88IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:50 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 21, 3:50 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
350 PM CDT THU JUL 21 2016

.SHORT TERM...TONIGHT AND FRIDAY...Forecast confidence is medium

Convection is developing to the northwest of the forecast area, near
an outflow boundary/moisture gradient. They are also supported by the
low level jet (LLJ)/moisture advection into that area, and a weak
500 mb vorticity maximum moving eastward. The storms are shifting
southeast toward the area, and may continue into the early evening
hours.

There is a severe risk with these storms, with high mean layer CAPE
and decent effective layer shear values. Storm Prediction Center
has area in a slight risk for severe storms, as well as
highlighting the area in a Mesoscale Discussion. Will need to
adjust POPs last minute for these storms into the early evening
hours.

There will be a surface to 850 mb boundary sagging southward
through the region later tonight into Friday. Not a lot of upper
support is seen over the area. However, mesoscale models are showing
spotty convection developing in eastern parts of the area later
tonight into Friday morning.

Kept slight chance to chance POPs with this boundary sliding slowly
south through the area. Large CAPE with weak to modest deep layer
shear suggests isolated severe risk, with locally heavy rainfall
possible with high precipitable water values.

Will continue the heat headlines as is for now through Friday.
Milwaukee, Racine and Kenosha Counties may have trouble reaching the
100 degree heat index threshold in some areas. Will let later shifts
evaluate the need for adjustments to the current headlines.
Convection during the day Friday may shake things up like they did
today, so there is uncertainty here.

.LONG TERM...SATURDAY AND SUNDAY...Forecast confidence is medium

Upper-level high pressure should remain anchored over the southern
Great Plains Saturday, with 120+ kt 250 mb jet streak over
southern Ontario Canada riding over the ridge will bring enhanced
upper-level divergence into Wisconsin. 500 mb shortwave
associated with enhanced warm air advection will set the stage for
likely showers and thunderstorms Saturday afternoon and evening.
The Storm Prediction Center still has southern Wisconsin in a
Marginal risk for severe weather for Saturday.

By 21z Saturday, 21.12z guidance indicating MLCAPE values between
2000-3000 J/kg, with PWAT values between 1.5-2.0 inches. Sfc
analysis showing good agreement lingering QPF over the forecast
area overnight into Sunday morning. There could be some heavy
rainfall with these as the high PWAT values linger over the area.
40+ kt LLJ is progged to move through, with the 21.12z GFS
showing the nose of the LLJ going through southern WI. Then, cold
front boundary moves through late Sunday as indicated by drop in
925 mb temperatures from 28 C to 22-23 C during the day Monday.

MONDAY AND TUESDAY...Forecast confidence is medium

Some lingering precipitation may continue across our southern
counties early Monday as another mid-level shortwave translates
just south of our area, but most of the day looks to be dry as
high pressure builds in. Temperatures return to more seasonal
values as the system departs, with highs Monday in the lower to
mid 80s.

Tuesday looks dry during the day as mid-level ridge briefly
builds in before another shortwave moves in late Tuesday into
early Wednesday.

WEDNESDAY THROUGH THURSDAY...Forecast confidence is medium

Best forcing associated with the shortwave trough looks to be
late Wednesday. Mid-level isentropic lift looks to provide this
forcing, with decent values between -10 to -15 ubar/s. The
shortwave is progged to translate through central MN and northern
WI into Thursday, which should keep some chances of thunderstorms
in the forecast.

&&

.AVIATION/00Z TAFS/...

Thunderstorms moving southeast into the area may affect Madison and
perhaps the eastern TAF sites into this evening. Still some
uncertainty with how long and where they will track, so will leave
thunder mention out of TAFs for now. May need mention later on if
they hold together. Could see MVFR/IFR visibilities and ceilings in
storms, along with gusty winds and hail.

Otherwise, VFR conditions are expected at TAF sites for most of
tonight into Friday across TAF sites. There may be a period of light
fog later tonight into Friday morning, with light winds and moist
airmass across the area.

A frontal boundary will slide southward across the region later
tonight into Friday. There are chances for thunderstorms with
the front during this time, but uncertainty exists with if and how
widespread any storms may be. Thus, will leave out any thunder
mention in TAFs for now.

South to southwest winds should linger into early evening, with some
gusts to 20 knots or so possible. Winds should become lighter
tonight into Friday morning, as the front moves through the area.
Winds should gradually veer to the northwest to north later on
Friday, with northeast winds possible at the eastern sites later in
the day.

&&

.MARINE...

Fog may occur at times across the nearshore waters of Lake
Michigan into Friday night and Saturday. May see dense fog at times,
until the dew points lower somewhat this weekend. The best shot for
dense fog will be with periods of light winds. Dense Fog Advisories
may be needed at times into this weekend.

There is a chance for thunderstorms into Friday, as a frontal
boundary slides south across the region. Some uncertainty here
with if and how widespread the storms may be.

&&

.MKX Watches/Warnings/Advisories...
WI...EXCESSIVE HEAT WARNING until 7 PM CDT Friday for WIZ062-067-068.

     HEAT ADVISORY until 7 PM CDT Friday for WIZ056-063>066-069>072.

LM...None.
&&

TONIGHT/Friday AND AVIATION/MARINE...Wood
Friday NIGHT THROUGH Thursday...JTS
Hazardous weather outlook, Jul 21, 3:42 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 PM CDT THU JUL 21 2016

WIZ046-047-051-052-056>060-062>072-222045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
NORTHWEST PORTION OF OUR FORECAST AREA.

WE HAVE ADJUSTED THE HEAT HEADLINES FOR TONIGHT. AN EXCESSIVE
HEAT WARNING IS NOW ONLY IN EFFECT FOR IOWA...LAFAYETTE AND GREEN
COUNTIES. A HEAT ADVISORY IS IN EFFECT FOR SAUK TO DANE TO
MILWAUKEE COUNTIES SOUTH TO THE STATE LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

FOR FRIDAY...AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR
IOWA...LAFAYETTE AND GREEN COUNTIES. A HEAT ADVISORY IS IN EFFECT
FOR SAUK TO DANE TO MILWAUKEE COUNTIES SOUTH TO THE STATE LINE.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT...AND MAY BE
NEEDED AGAIN SATURDAY NIGHT.

LMZ643>646-222045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 PM CDT THU JUL 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS, WITH THE BETTER CHANCE LATER
THIS AFTERNOON INTO TONIGHT. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS FOR TODAY AND TONIGHT.

AREAS OF FOG...THAT MAY BECOME DENSE...IS POSSIBLE OVER LAKE
MICHIGAN...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE
RELATIVELY COOLER WATERS OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

AREAS OF DENSE FOG WILL BE POSSIBLE FRIDAY AND OVER THE
WEEKEND...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE
RELATIVELY COOLER WATERS OF LAKE MICHIGAN.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND
SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY
NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

JTS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 21, 11:36 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TSTM WND GST     2 W NORTH BAY           42.76N 87.81W
07/21/2016  M45 MPH          RACINE             WI   ASOS

            ASOS STATION RACINE BATTEN AIRPORT /RAC/.

&&

SPM
Local storm report, Jul 21, 12:25 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     KENOSHA C-MAN           42.59N 87.81W
07/21/2016  M46 MPH          KENOSHA            WI   C-MAN STATION

            40 KT GUST AT 1140 AM. CONTINUED 30 TO 35 KT GUSTS
            THROUGH NOON.

&&

SPM
Local storm report, Jul 21, 5:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT THU JUL 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     3 W KINGSTON            43.70N 89.19W
07/21/2016                   GREEN LAKE         WI   EMERGENCY MNGR

            A FEW TREES DOWN ON COUNTY ROAD B

&&

SMARQUARDT

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:18 AM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette57 min
Jul 21, 8:41 AM CDTSevere Thunderstorm WarningMKXFond du Lac64 min
Jul 21, 8:49 AM CDTSevere Thunderstorm WarningMKXMarquette26 min
Jul 21, 9:08 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette37 min
Jul 21, 9:21 AM CDTSpecial Marine WarningMKX114 min
Jul 21, 9:28 AM CDTSpecial Weather StatementMKXSheboygan62 min
Jul 21, 9:43 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Ozaukee, Sheboygan, Washington32 min
Jul 21, 10:12 AM CDTSpecial Weather StatementMKXOzaukee, Waukesha33 min
Jul 21, 10:46 AM CDTSpecial Weather StatementMKXMilwaukee, Racine29 min
Jul 21, 10:49 AM CDTSpecial Marine WarningMKX86 min
Jul 21, 11:13 AM CDTSpecial Weather StatementMKXKenosha, Racine32 min
Jul 21, 11:42 AM CDTHeat AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more31 hr
Jul 21, 4:15 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette60 min
Jul 21, 4:34 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk56 min
Jul 21, 4:50 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Green Lake, Marquette55 min
Jul 21, 5:13 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake62 min
Jul 21, 5:30 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha60 min
Jul 21, 5:38 PM CDTSpecial Marine WarningMKX112 min
Jul 21, 5:48 PM CDTSpecial Weather StatementMKXDane57 min
Jul 21, 5:51 PM CDTSpecial Weather StatementMKXWashington54 min
Jul 21, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Jefferson, Rock42 min
Jul 21, 6:08 PM CDTSevere Thunderstorm WarningMKXDodge, Racine, Rock, Walworth, Washington, Waukesha67 min
Jul 21, 6:15 PM CDTSevere Thunderstorm WarningMKXDane45 min
Jul 21, 6:21 PM CDTSpecial Weather StatementMKXMilwaukee, Ozaukee54 min
Jul 21, 6:23 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Jefferson, Rock, Sauk3 hr
Jul 21, 6:32 PM CDTSpecial Weather StatementMKXRock58 min
Jul 21, 6:36 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Rock, Walworth54 min
Jul 21, 6:37 PM CDTFlash Flood WarningMKXColumbia, Dane, Jefferson, Sauk3 hr
Jul 21, 6:40 PM CDTSpecial Weather StatementMKXKenosha, Racine65 min
Jul 21, 6:47 PM CDTAreal Flood AdvisoryMKXSauk3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.